Jump to content

Photo

Anyone Have Any Ideas If An Otc Product Is Causing My Issues

acne allergies allergic reaction otc aha alpha hydroxy acid oily skin

1 reply to this topic

#1 blazinflame123

blazinflame123

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 04-August 11

Posted 15 November 2011 - 08:28 PM

20/m

I've had no luck in clearing my acne. It's not awful, but my overall complection is.

Right now I've been using:

Morning:
Neutrogena Deep Action Cream Cleanser (applied with Olay Pro X Cleansing System)
Walgreen's generic moisturizer.
Ambi Fade Cream (oily skin)
Neutrogena On-The-Spot 2.5% BP

Night:
Neutrogena Deep Action Cream Cleanser (applied with Olay Pro X Cleansing System)
Walgreen's generic moisturizer
Walgreen's Alpha Hydroxy 8% AHA
Ambi Fade Cream (oily skin)
Spot treat with Neutrogena On-The-Spot 2.5% BP

Even with all the AHA and Hydroquinone, my skin tone is very uneven. I've been doing this for months and months mind you (minus the Olay Pro X, that's pretty new and trying to see if it'll help). My improvement has been mixed. Older spots have faded, but I keep getting new ones. Most of my hyperpigmented spots are around my temple and fairly bad on my cheeks.

I do breakout at least once or twice a week. Most are small, but I do get a big one once in awhile.

I've been wondering maybe if I'm having an allergic reaction to something. I don't scrub with the Olay Pro X and I haven't been using it long, so it's not that. I used to get bacne but not so much anymore, all that I have left from there really is hyperpigmentation. And I never use anything other than body wash on it. My only thing is that I've never really had an allergic reaction to anything before. I know you CAN develop them but it's kinda rare as an adult.

Any advice?

#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,039
    Likes: 432
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 20 September 2012 - 09:45 PM

Ambi Fade Cream has some comedogenic ingredients. Also hydroquinone itself is not well tolerated by some people.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users